RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 118, Number 4, Pages 632–635 (Mi dan22701)  

MATHEMATICS

Condensation points of the set of Markoff numbers

P. G. Kogoniya


Full text: PDF file (347 kB)

Bibliographic databases:

Document Type: Article
Presented: A. N. Kolmogorov
Received: 26.06.1957

Citation: P. G. Kogoniya, “Condensation points of the set of Markoff numbers”, Dokl. Akad. Nauk SSSR, 118:4 (1958), 632–635

Citation in format AMSBIB
\Bibitem{Kog58}
\by P.~G.~Kogoniya
\paper Condensation points of the set of Markoff numbers
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 118
\issue 4
\pages 632--635
\mathnet{http://mi.mathnet.ru/dan22701}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0099974}
\zmath{https://zbmath.org/?q=an:0079.27402}


Linking options:
  • http://mi.mathnet.ru/eng/dan22701
  • http://mi.mathnet.ru/eng/dan/v118/i4/p632

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019